# SDR CA090312013

- Difficulty date: March 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Fire
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT AFTER STARTING THE APU THE CAPTAIN NOTED THE OVERHEAD COCKPIT AREA BEGAN TO FILL WITH HEAVY BLACK SMOKE.  THE COCKPIT AREA CONTINUED TO BURN RESULTING IN AN OVAL SHAPED 18 INCH HOLE THAT HAD BURNED THROUGH THE UPPER COCKPIT CANOPY AREA AT APPROX MID FUSE AFT OF STN 280 ON THE LT SIDE.
